# SDR ABXA9701909

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5640231
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT ANGLE ON FWD SIDE OF FRAME 1280 HAS HEAVY CORROSION ABOVE LONGERON 36.  REPLACED ANGLE IAW SRM 53-4-1.
